# SDR AALA2009061600011

- Difficulty date: June 16, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 75,415 hours, 11,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - AIRCRAFT EXPERIENCED FLAP DISAGREE AND LANDING GEAR ANNUNCIATOR WENT BLANK FLIGHT THEN INITIATED GO AROUND.  EMERGENCY DECLARED, LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GROUND PROXIMITY WARNING COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
